# SDR SWIA200616365

- Difficulty date: January 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 30,840 hours, 26,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 - CROSSMEMBER SUPPORT ANGLE IS CRACKED AT (2) PLACES - RBL 3 & RBL 9 IN THE UPPER AFT RADIUS - WL 71.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED CLIPS AND REPAIR PARTS AT FS 280 APPROX LBL 11 - RBL 11 IAW REO 601R-53-11-136.
